# SDR P5CA2021053000201

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 81,183 hours, 13,915 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH H/STAB TIP FAIRING SUPPORT UPPER CHORD AFT END FOUND CRACK( LH H/STAB TIP FAIRING SUPPORT UPPER CHORD REPAIRED AS PER SRM 55-10-09-2R-13. )
